# SDR ABXA010853

- Difficulty date: April 16, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 53,757 hours, 55,185 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Part number: 3920511508
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT CONTROL PULLEY BRACKET SUPPORT WAS CRACKED. INSTALLED NEW PULLEY BRACKET IAW DC-9 SRM.
